# SDR AALA200800988

- Difficulty date: April 16, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - MOUNTED EMERGENCY LIGHTS AT FIRST CLASS F5 GALLEY CLOSET INOPERATIVE.  FOUND F5 GALLEY MODULE OUTBOARD FRAME EMERGENCY LIGHT ASSEMBLY WIRES SHORTING.  REPLACED LIGHT ASSEMBLY FOR MOUNTED EMERGENCY LIGHTS AT FIRST CLASS F5 GALLEY CLOSET.  SYSTEM GROUND CHECKED NORMAL OPERATION.
